MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10471067
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding discordant, falsely elevated high-sensitivity troponin i (tnih) patient results obtained on a dimension vista 1500 instrument.Siemens is investigating the event.
 
Event or Problem Description
Discordant, falsely elevated high-sensitivity troponin i (tnih) results were obtained on patient samples on a dimension vista 1500 instrument.The discordant results were reported to the physician(s).The customer reprocessed the samples after quality control was detected outside of laboratory acceptance range.Lower results, considered correct, were obtained.Corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih results.
 
Additional Manufacturer Narrative
Initial mdr 2517506-2021-00102 was filed (b)(6) 2021 siemens healthcare diagnostics headquarters support center concluded the investigation of the falsely elevated high-sensitivity troponin i (tnih) patient results obtained on a dimension vista 1500 instrument.Hsc reviewed the instrument data logs.The event involved a single flex reagent cartridge of the dimension vista high sensitivity troponin i (tnih) reagent lot 20244ba which produced higher results compared to repeat results with other tnih flex reagent cartridges from the same lot processed on the same analyzer.This event was identified by the customer when processing tnih quality control (qc) and the customer discarded the reagent cartridge.The event was not consistent with an instrument malfunction.No similar events were reported with other tnih flex reagent cartridges in use at the customer site.The event was isolated to the single tnih flex reagent cartridge that was discarded by the customer.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION VISTA
Common Device Name
HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key11680432
Report Number2517506-2021-00102
Device Sequence Number17199938
Product Code MMI
UDI-Device Identifier00842768037719
UDI-Public00842768037719
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2021
Device Model Number10471067
Device Catalogue NumberK6427 SMN 10471067
Device Lot Number20244BA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1